A college student in New York has died after developing a rare complication following a vaccination

2022-06-22 0 By

A university student in Bradford, New York, has died from a rare complication of the coronavirus vaccine, the county coroner confirmed.George Watts Jr. is a 24-year-old college student.Before returning to school, they are required to receive two full doses of the vaccine.He scheduled his vaccinations and received his first and second doses of Pfizer vaccine in August and September, respectively.His parents said he chose the Pfizer vaccine because it was approved by the FOOD & Drug Administration (Food&Drug Administration).Watts chose Pfizer because the vaccine had just been fully approved by the Food and Drug Administration, his parents said.Little George had complications after his first vaccination, but he chose to keep it a secret.According to his parents, there was blood in his urine after the first injection.Then, in mid-September, he received a second dose, and he developed flu-like symptoms.George’s father, George Watts Sr., said he noticed his face was swelling up, like a sinusitis, and he was coughing, so he decided to take him to the emergency room to see what was going on.In October, they went to the emergency room, where, after tests and tests came back negative for COVID-19, doctors diagnosed George with a sinus infection and prescribed antibiotics.Watts’ family was told his infection would go away in a week or two.A week later, George was still feeling unwell and they returned to the emergency room for another check-up.He’s showing similar symptoms, and doctors say the sinus infection takes extra time to go away.By the end of October, Little George’s symptoms had worsened.He began coughing up blood and had pain in his feet, hands and teeth, his parents said.He also became extremely sensitive to sunlight.Then, the unthinkable happened.Little George collapsed in his room on October 27 and was pronounced dead later that morning.His father said he was healthy and had no underlying medical conditions.A post-mortem report by the Bradford County Coroner’s Office said George died from “coronavirus related myocarditis”.Myocarditis is a side effect of Pfizer’s vaccine, but it rarely occurs.Often, patients develop symptoms of complications within a few days of receiving the vaccine.’Anything that triggers an inflammatory response can trigger myocarditis,’ says Dr. Liviu Klein, director of advanced heart failure and transplantation at the University of California, San Francisco.Usually, patients present with chest pain and shortness of breath.Published recently in the Journal of American Medical Association,A study conducted by several institutions, including the FDA and the Centers for Disease Control and Prevention, found that men under 30 were most likely to develop myocarditis after receiving the M-RNA coronavirus vaccine series.(Editing by Liu Yusi)